MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer Access System; Catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer Access System; Catheter, percutaneous
Model Number M635TU90050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Tachycardia (2095); Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a circumferential pericardial effusion, cardiac tamponade and cardiac perforation occurred.A left atrial appendage closure (laac) procedure was being performed.A watchman trusteer access system (was) was selected for use.A small baseline effusion was noted in the transverse sinus adjacent and deep to the laa just before the procedure.The initial transeptal puncture (tsp) was performed.The physician inserted the trusteer sheath and parked it inside the laa.Using transesophageal echocardiography (tee), a small amount of fluid in the transverse sinus and in the laa was noted.The physician inserted the pigtail catheter.Using fluoroscopy, it was noted the pigtail catheter jumped outside of the sheath.Using tee, it was noted contrast filling in the transverse sinus/pericardium.At this time, the patient's vitals were noted, and the patient became hypotensive and tachycardic.The physician performed pericardiocentesis, draining approximately 1300ml of dull red colored blood from the pericardium, transfusing it back to the patient.The patient went into ventricular tachycardia and cardioversion was implemented.A pericardial drain was inserted, and the patient was transferred to the operating room where a pericardial window was performed.A large 2-3cm circumferential pericardial effusion was noted.It was also noted the perforation occurred in the distal laa, and as a result the laa was ligated and clipped.Patient stabilized and was hospitalized beyond standard of care.

Brand Name
WATCHMAN TruSteer Access System
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50818291
Report Number2124215-2026-49928
Device Sequence Number13431339
Product Code DQY
UDI-Device Identifier00191506022310
UDI-Public(01)00191506022310(17)280513(10)39337723
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K240018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU90050
Device Catalogue NumberM635TU90050
Device Lot Number0039337723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured05/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization; Life Threatening;
Patient Age79 YR
Patient SexFemale